Compound Paracetamol and Diphenhydramine Hydrochloride Tablets

点击:900 发布日期:2017-05-26 11:15:10

 Compound Paracetamol and Diphenhydramine Hydrochloride Tablets

     

Composition: compound preparation with 0.3g paracetamol, 0.03g caffeine,         

0.0075g ephedrine hydrochloride and 0.0075g diphenhydramine hydrochloride in

each tablet. 

Indication: relieving fever, aches and pains associated with colds and flu,  

headaches, backaches and period pains.

Administration and Dosage: oral; 2 tablets once and 3 times daily or as professionally

prescribed.

Storage: sealed in a dry place.

       Validity: 24 months (provisional)